# SDR QXEA200300993

- Difficulty date: August 12, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 9,838 hours, 14,053 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Loose
- Location: Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ELEVATOR GUST LOCK JO-BOLTS CONNECTING THE ARM ASSEMBLY TO THE BUMPER STEP ASSEMBLY IS LOOSE. REPAIRED IAW DHC-8 RD 8-55-112 AND SRM 27-70-11.
